• ABVD chemo

    Asked by Hmcroc01 on Saturday, May 30, 2020

    ABVD chemo

    I had my second treatment yesterday. More nausea than the first time and I woke up with my chest being red. Has anyone else had this? Is this normal?

    4 Answers from the Community

    4 answers
    • Bengal's Avatar
      Bengal

      Sounds like a possible allergic reaction to something. Of course these things always happen on the weekend. Is there a way you can contact your doctor? Try benadryl?

      about 1 month ago
    • po18guy's Avatar
      po18guy

      Sorry to her this. Advice for what it's worth.

      1. Nausea: Take Zofran ahead of the infusion or ask for IV Zofran. Keep Zofran tablets with you 24/7. The moment you feel nausea, pop a tab under your tongue and allow it to dissolve. The nausea, in my experience, stops and resolves within about 5 minutes.
      2. Doxorubicin (Adriamycin) is a rather nasty drug and is well known as a cause of redness/skin rash. Lacking constitutional symptoms of allergic reaction (sneezing, congestion, watery swollen eyes etc.) it is 'probably' the anticipated side effect of the drug.

      In any case, do let doctor know so that they are aware of it. If it becomes problematic, your dose can be adjusted.

      about 1 month ago
    • GregP_WN's Avatar
      GregP_WN

      I had ABVD 32 years ago, it was worse then than it is now. The anti-nausea drugs these days are better than they used to be also. I can't remember ever having the redness, but I can vouch for every other side effect you might hear about from the Adriamycin. I hope you get your issues resolved.

      about 1 month ago
    • po18guy's Avatar
      po18guy

      "Hand and foot syndrome" is a side effect of Adriamycin/Doxorubicin. Sadly, the effects are not limited to hands and feet, but those are the common locations.

      about 1 month ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more hodgkin disease questions.  Also, don't forget to check out our Hodgkin Disease page.